# SDR REXA97213

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 672
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Gauge
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RIGHT EGT GAUGE JUMPED TO 780 DEGREES ON TAKEOFF.  DEFERRED PER MEL.  (M)
